Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 189, NWS Cleveland, OH

July 18, 20114 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 18, 2011, 4:25 PM EDT for 4 counties in Ohio. It was in force for 65 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 18, 2011, 4:25 PM EDT (20:25 UTC)
Expired
Jul 18, 2011, 5:30 PM EDT
In force
65 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

Counties Lucas County, OH, Ottawa County, OH, Sandusky County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 107 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 18, 4:30 PM EDTTSTM WND DMGToledo, OHTREES AND POWER LINES DOWN ALONG LAKESHORE DRIVE.
Jul 18, 5:09 PM EDTTSTM WND DMGBradner, OHNUMEROUS 6 INCH TREE LIMBS DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 18, 3:57 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 8.4 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2011-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 362 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2011-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
362 J/kg
Mixed-layer CIN
-214 J/kg
Mixed-layer LCL
1192 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

046 
WUUS51 KCLE 182025
SVRCLE
OHC095-123-143-173-182130-
/O.NEW.KCLE.SV.W.0189.110718T2025Z-110718T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
425 PM EDT MON JUL 18 2011

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL LUCAS COUNTY IN NORTHWEST OHIO
  OTTAWA COUNTY IN NORTHWEST OHIO
  SANDUSKY COUNTY IN NORTHWEST OHIO
  NORTHEASTERN WOOD COUNTY IN NORTHWEST OHIO

* UNTIL 530 PM EDT

* AT 418 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR PERRYSBURG...AND MOVING
  SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ELMORE...
  FREMONT...
  PORT CLINTON...
  CLYDE...
  GENOA...
  WOODVILLE...
  GIBSONBURG...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4169 8359 4159 8305 4152 8294 4153 8289
      4156 8287 4153 8271 4148 8282 4149 8285
      4147 8297 4143 8294 4145 8285 4126 8284
      4125 8342 4117 8342 4117 8347 4117 8351
      4151 8387
TIME...MOT...LOC 2025Z 306DEG 27KT 4155 8353

$$

LOMBARDY
2 follow-up statements
632 
WWUS51 KCLE 182107
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
507 PM EDT MON JUL 18 2011

OHC095-123-143-173-182130-
/O.CON.KCLE.SV.W.0189.000000T0000Z-110718T2130Z/
WOOD OH-LUCAS OH-OTTAWA OH-SANDUSKY OH-
507 PM EDT MON JUL 18 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR SANDUSKY...OTTAWA...CENTRAL LUCAS AND NORTHEASTERN WOOD
COUNTIES...

AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR STONY PRAIRIE...OR NEAR
FREMONT...MOVING SOUTHEAST AT 30 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
BALLVILLE...FREMONT...CLYDE AND BELLEVUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4169 8359 4159 8305 4152 8294 4153 8289
      4156 8287 4153 8271 4148 8282 4149 8285
      4147 8297 4143 8294 4145 8285 4126 8284
      4125 8342 4117 8342 4117 8347 4117 8351
      4151 8387
TIME...MOT...LOC 2107Z 306DEG 27KT 4136 8319

$$

FITZ
577 
WWUS51 KCLE 182131
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
531 PM EDT MON JUL 18 2011

OHC095-123-143-173-182141-
/O.EXP.KCLE.SV.W.0189.000000T0000Z-110718T2130Z/
WOOD OH-LUCAS OH-OTTAWA OH-SANDUSKY OH-
531 PM EDT MON JUL 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR SANDUSKY...OTTAWA...CENTRAL
LUCAS AND NORTHEASTERN WOOD COUNTIES EXPIRES AT 530 PM EDT...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR NORTHERN OHIO AND NORTHWEST PENNSYLVANIA.

LAT...LON 4169 8359 4159 8305 4152 8294 4153 8289
      4156 8287 4153 8271 4148 8282 4149 8285
      4147 8297 4143 8294 4145 8285 4126 8284
      4125 8342 4117 8342 4117 8347 4117 8351
      4151 8387
TIME...MOT...LOC 2107Z 306DEG 27KT 4136 8319

$$

FITZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 3:02 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jul 18, 3:02 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
302 PM EDT MON JUL 18 2011

.SYNOPSIS...
A DISSIPATING COLD FRONT WILL MOVE INTO THE AREA LATE TONIGHT INTO
TUESDAY THEN HIGH PRESSURE WILL REBUILD OVER THE AREA LATER TUESDAY
INTO WEDNESDAY BEFORE SHIFTING INTO THE SOUTHEAST FOR THE REST OF
THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
DIFFUSE WEAK COLD FRONT SAGGING INTO LAKE ERIE TONIGHT WILL HELP TO
PROVIDE FOCUS FOR CONVECTIVE DEVELOPMENT. COMPLEX OVER EASTERN LOWER
MI SHOULD MOVE ACROSS THE CWA THROUGH THIS EVENING. QUESTION IS
WHETHER LAKE STABILITY WILL DISSIPATE CELLS TRYING TO CROSS THE
CENTRAL AND EASTERN PART OF THE LAKE AND THUS LOWER THREAT FOR
ASSOCIATED DOWN FLOW LAKESHORE COUNTIES. HAVE PLAYED LOWER POPS FOR
THE LAKE SHADOW EFFECT. AS AIRMASS COOLS AND BECOME MORE
STABLE...EXPECT OVERALL COVERAGE OF TSRA TO LESSEN SO WILL CONTINUE
THAT TREND IN FORECAST. LIGHT WIND FLOW WILL NOT BE ABLE TO BRING
MUCH DRIER AIR INTO THE CWA TONIGHT SO EXPECT A MUGGY NIGHT WITH
LOWS IN THE LOW TO MID 70S AND DEWPOINTS REMAINING AROUND 70.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
EXPECT AIRMASS TO BECOME UNSTABLE AGAIN ON TUE. BEST GUESS IS THAT
WEAK FRONTAL BOUNDARY WILL PUSH SOUTH OF LAKESHORE COUNTIES FOR THE
AFTERNOON SO THINK THE FOCUS FOR CONVECTIVE DEVELOPMENT WILL BE OVER
THE SOUTHERN 2/3 OF THE CWA. THUS LOWER POPS IN ORDER FOR THE
LAKESHORE COUNTIES.

THERE MAY BE A FEW LINGERING CELLS TUE EVENING IN THE
SOUTH...OTHERWISE EXPECT A DRY TUE NIGHT AND WED MORNING. QUESTION
IS WHETHER CONVECTION CAN GET GOING OVER THE UPPER LAKES EARLY WED
MORNING AND THEN DROP SE INTO OUR AREA LATER WED. THIS THREAT
COMBINED WITH WEAK WARM ADVECTIVE LIFT AND AFTERNOON INSTABILITY
SHOULD AT LEAST WARRANT A SLIGHT CHANCE IN THE FORECAST.

ADDITIONAL CONVECTIVE COMPLEXES COULD MAKE A RUN AT THE AREA LATE
WED NIGHT THROUGH THU NIGHT BUT WITH SO MUCH UPPER RIDGING IN PLACE
WILL KEEP THREAT TO LOW END SLIGHT CHANCE OR LESS.

THE WEAK COLD FRONT WILL BRIEFLY STOP THE TEMP RISE FOR TUE INTO WED
BUT HOT TEMPS LOOK ALMOST CERTAIN FOR THU ALONG WITH A HEAT ADVISORY.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
WARM AND HUMID WEATHER WILL CONTINUE DURING THE PERIOD.  THIS WILL
RESULT IN AT LEAST SMALL CHANCES FOR AFTERNOON SHOWERS AND STORMS
EACH DAY.  BEST CHANCES FOR RAIN DURING THE PERIOD APPEAR TO BE
FRIDAY AND AGAIN MONDAY WITH WEAK FRONTAL SYSTEMS IN THE AREA.
TEMPS DURING THE PERIOD WILL AVERAGE 10 TO 15 DEGREES ABOVE NORMAL
WITH HIGH HUMIDIFIES MAKING IT FEEL EVEN WARMER.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
LOT'S OF UNCERTAINTY TODAY AS FAR AS TIMING AND COVERAGE OF
STORMS GOES. THINK MOST AREAS WILL SEE THUNDER THE NEXT 12 HOURS.
BEST CHANCES APPEAR TO BE LATE THIS AFTERNOON AND EVENING. ALREADY
SEEING SOME DEVELOPMENT AND STORMS SE OF KTOL COULD AFFECT KMFD
IN THE NEXT HOUR OR SO. WILL GIVE ALL AREAS A FEW HOURS OF THUNDER
LATER THIS AFTERNOON. SOME SHOWERS LIKELY THROUGH AROUND MIDNIGHT
IF NEW GUIDANCE IS TO BE BELIEVED. EXPECT WIDESPREAD MVFR VSBY
AFTER SUNSET WITH PATCHY IFR LIKELY LATE TONIGHT. SOME HINT FROM
THE NEW GUIDANCE THAT MVFR TO IFR CIGS COULD DEVELOP IN THE
MORNING.  SW TO W FLOW WILL BECOME LIGHT AFTER DARK.

OUTLOOK...VFR EXCEPT THUNDERSTORMS INTO THE OVERNIGHT AND REDUCED
VSBY DURING EARLY MORNING FOG/HAZE.

&&

.MARINE...
HIGH PRESSURE WILL BE IN CONTROL THROUGH THE ENTIRE PERIOD AS IT
EXTENDS A RIDGE WEST FROM THE ATLANTIC COAST INTO THE GREAT LAKES
REGION. A WEAK COLD FRONT WILL SLIDE DOWN ACROSS THE LAKE FROM THE
NORTH TONIGHT AND REMAIN NEARLY STATIONARY OVER OHIO AND
PENNSYLVANIA. THE FRONT WILL LIFT BACK NORTH AS A WARM FRONT
WEDNESDAY. WINDS EXPECTED TO BE RATHER LIGHT ACROSS THE LAKE THROUGH
THE PERIOD WITH WAVES RUNNING AROUND 2 FEET OR LESS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...LOMBARDY
Hazardous weather outlook, Jul 18, 5:19 AM EDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
519 AM EDT MON JUL 18 2011

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-190930-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
519 AM EDT MON JUL 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE STORM PREDICTION CENTER HAS DETERMINED THAT THERE IS A SLIGHT
CHANCE THAT THUNDERSTORMS COULD TURN SEVERE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WEDNESDAY THROUGH SUNDAY...HIGH TEMPERATURES ARE EXPECTED TO
REACH INTO THE LOW TO MID 90S ACROSS MUCH OF THE AREA. THIS
COMBINED WITH HIGH HUMIDITY LEVELS COULD PUSH THE HEAT INDEX
ABOVE 100 DURING THE AFTERNOON HOURS FOR A LARGE PORTION OF
NORTHERN OHIO AND NORTHWEST PENNSYLVANIA. AS THE HEAT INDEX CLIMBS
ABOVE 100...THE DANGER OF HEAT RELATED DISORDERS INCREASE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

LEZ061-142>149-162>169-190930-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
519 AM EDT MON JUL 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

THE STORM PREDICTION CENTER HAS DETERMINED THAT THERE IS A SLIGHT
CHANCE THAT THUNDERSTORMS COULD TURN SEVERE TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, Jul 18, 12:57 PM EDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1257 PM EDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     TSTM WND GST     MEADVILLE               41.65N 80.15W
07/18/2011  M60 MPH          CRAWFORD           PA   ASOS

&&

LEE
Local storm report, Jul 18, 2:09 PM EDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
209 PM EDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1220 PM     TSTM WND DMG     MEADVILLE               41.65N 80.15W
07/18/2011                   CRAWFORD           PA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

&&

LEE
Local storm report, Jul 18, 2:52 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
252 PM EDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     LINDSEY                 41.42N 83.22W
07/18/2011                   SANDUSKY           OH   LAW ENFORCEMENT

            LIMBS AND SMALL BRANCHES DOWN.

&&

LEE
Local storm report, Jul 18, 3:54 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
354 PM EDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             OAK HARBOR              41.51N 83.15W
07/18/2011  E0.25 INCH       OTTAWA             OH   TRAINED SPOTTER

&&

LEE
Local storm report, Jul 18, 4:18 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
418 PM EDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     OAK HARBOR              41.51N 83.15W
07/18/2011                   OTTAWA             OH   LAW ENFORCEMENT

            POWER POLES DOWN.

&&

LEE
Local storm report, Jul 18, 4:19 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
419 PM EDT MON JUL 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     E GENOA                 41.52N 83.36W
07/18/2011                   OTTAWA             OH   LAW ENFORCEMENT

            WIDESPREAD TREES AND LIMBS DOWN FROM GENOA TO PORT
            CLINTON. POWER LINES DOWN AS WELL.

&&

LEE

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 12:17 PM EDTSevere Thunderstorm WarningCLEAshtabula43 min
Jul 18, 12:50 PM EDTSevere Thunderstorm WarningCLEOttawa, Sandusky, Wood55 min
Jul 18, 2:05 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca40 min
Jul 18, 3:08 PM EDTSevere Thunderstorm WarningCLELucas, Ottawa, Sandusky67 min
Jul 18, 3:24 PM EDTSpecial Marine WarningCLE2 hr
Jul 18, 3:43 PM EDTSevere Thunderstorm WarningCLECuyahoga, Geauga, Portage, Summit62 min
Jul 18, 3:49 PM EDTAreal Flood AdvisoryCLELucas, Ottawa, Sandusky, Wood3 hr
Jul 18, 4:30 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull60 min
Jul 18, 4:37 PM EDTSevere Thunderstorm WarningCLEHancock53 min
Jul 18, 5:30 PM EDTSevere Thunderstorm WarningCLECrawford, Hancock, Seneca, Wyandot60 min
Jul 18, 5:34 PM EDTSpecial Marine WarningCLE86 min
Jul 18, 5:57 PM EDTSevere Thunderstorm WarningCLEAshland, Marion, Morrow, Richland78 min
Jul 18, 6:28 PM EDTAreal Flood AdvisoryCLEHancock, Wood, Wyandot3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.